Pacific Journal of Mathematics

A characterization of Prüfer domains in terms of polynomials.

Robert Gilmer and Joseph F. Hoffmann

Article information

Source
Pacific J. Math. Volume 60, Number 1 (1975), 81-85.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102868625

Zentralblatt MATH identifier
0307.13011

Zentralblatt MATH identifier
0283.13008

Mathematical Reviews number (MathSciNet)
MR0412175

Subjects
Primary: 13G05: Integral domains

Citation

Gilmer, Robert; Hoffmann, Joseph F. A characterization of Prüfer domains in terms of polynomials. Pacific Journal of Mathematics 60 (1975), no. 1, 81--85. http://projecteuclid.org/euclid.pjm/1102868625.


Export citation

References

  • [1] N. Bourbaki, Elements de Mathematique,Algebre Commutative, Chapitre VII, Diviseurs, Hermann, Paris, 1965.
  • [2] Robert Gilmer, MultiplicativeIdeal Theory, Marcel Dekker, New York, 1972.
  • [3] Robert Gilmer, Some applications of the Hilfssatz von Dedekind-Mertens, Math. Scand., 20 (1967), 240-244.
  • [4] Robert Gilmer and James A. Huckaba, -rings, J. Algebra, 28 (1974), 414-432.
  • [5] Robert Gilmer and Jack Ohm,Integraldomains withquotient overlings,Math.Ann., 153(1964), 97-103.
  • [6] Irving Kaplansky, Commutative Rings, Allyn and Bacon, Boston, 1970.
  • [7] W. Krull, Beitrge zur Athmetik Kommutativer Integrittsbereiche. VII. Multiplikativ abgeschlossene Systeme von endlichen Idealen,Math. Z., 48 (1943), 533-552.
  • [8] M. Nagata, Local Rings, Interscience, New York, 1962.
  • [9] Jack Ohn, Integral closure and (x,y)n =(xn,yn),Monatsh. Math., 71 (1967), 32-39.
  • [10] Hwa Tsang, Gauss' Lemma, University of Chicago Dissertation, 1965.
  • [11] O. Zariski and P. Samuel, Commutative Algebra, Volume II, Van Nostrand, Princeton, N.J., 1960.